Authors: A L Smirnov
Publish Date: 2008/07/04
Volume: 151, Issue: 3, Pages: 3052-3068
Abstract
The generalized subrings of mathbbF q are classified the generalized subrings of ℤ/p2 are investigated and their complete classification is obtained for p = 2 Examples of mathbbF infty similar generalized fields a computation of mathbbF infty otimes n a description of cofinite subrings of ℤp and examples of subrings of ℤ∞ are given A conjecture concerning cofinite subrings of ℤ is proposed and some evidence for it is presented Bibliography 4 titles
Keywords: